# SDR AWXA200500214

- Difficulty date: February 4, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 18,924 hours, 7,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475765206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING BC-4 CHECK EXFOLIATION CORROSION WAS FOUND AROUND FASTENER HOLES ON SILL BEAM AT BULK CARGO DOOR FR 60, STR 38 RT.  MAINTENANCE CUTOUT DAMAGED SECTION OF SILL BEAM AT BULK CARGO DOOR FR 60, STR 38 RT; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW A320 SRM 53-41-49 FIG 203.
